# SDR SWAA2025042827142

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 62,514 hours, 37,686 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG CENTER DOOR HAS A CRACK APPROXIMATELY .6 LONG FWD OF LOWER FWD ATTACH POINT.<[01] VERIFIED CRACK WITH HFEC PER NDT PART 6 51-00-00 PROCEDURE 23.  ITEM TO BE PLACED ON CDL 32-10-03;[03] 05 - OK TO CONTINUE PER [CDL 32-10-3 XC; MAIN GEAR DOORS - LEFT CENTER / INNER - REMOVED].
